Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking synthroid after having half thyroid removed, dry skin, hair loss, dry, non-productive cough, weight gain, tiredness, sore joints, ankles swollen. Hashimoto's disease?

Is it possible to have Hashimoto s (something I just learned about) if you ve been taking synthroid (100mg) for over 20 years? Can t figure out why I m always so exhausted and have a chronic cough . I m a woman age 50. Had my neck palpitated over 20 years ago when doctor suspected goiter and was sent to thyroid doctor who found lumps , did a needle biopsy which came back inconclusive, they removed half my thyroid (determined not cancer) and put me on 100 mg synthroid. It never made me feel better and I always asked if my dosage was correcd because always so tired but no one would do anything since it was always in range . I have dry skin , my hair is falling out, dry non-productive cough, weight gain and fall asleep the second my head hits the pillow (always tired). Some mornings when I get out of bed my ankles and joints are sore and my ankles are swollen. So frustrating.:(
Asked On : Sun, 26 Aug 2012
Answers:  0 Views:  115 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor